Doctor insights on:
Bc Headache Powder
Im having these really bad headaches and asprin is not helping what should I do? I've had these headaches for 2 days.Its a throbbing pain. I took tyenol, advil, (ibuprofen) and bc headache powder. The pain is not as bad but never goes away?
Pounding headache: If you have diagnoses of migraine, they can last up to 72 hours. If longer please see urgent care. Make sure to hydrate, eat three meals a day, exercise, and decrease stress, sleep regular hours, avoid caffeine. These tips will help to avoid future headaches. ...Read moreSee 1 more doctor answer
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
I been having extremely bad headaches i have taken 36 bc powders and 24 tylenol in 5 days to keep the pain away... my eyes have been twitching 4 days?
Would taking BC powder 845mg often prevent your cycle? I switched from Advil to relieve headaches & tooth pain and this month i never had my cycle.
BC Powder: BC Powder is aspirin & caffein, and should not alter your cycle. An infection can, however, and toothache often means a tooth abscess, a serious infection. Pain killers can"t cure an abscess. 2 suggestions. 1) Call Dentist IMMEDIATLY before infection spreads even further, and 2) Call your OBGyn and report your missed period. ...Read moreSee 1 more doctor answer
Hve had a headache all day. Took aspirin, aleve (naproxen) and bc powder still hurts. Mainly on right front of head. Stabbing pains off and on? What is it?
A bad headache : That is not responding to home remedies needs professional physician evaluation. There are many things that may cause that kind of headache from sinus infections to things inside the skull like blood. Baropressure headaches from weather changes also play a role. Seek help from your physician ...Read more
Head injury.. Blood pooling in eye blurry vision recurring headache i can't get rid of with Tylenol (acetaminophen) BC powders and Aleve. Help please.
Side effects from switching to beef protein powder. Previously used Whey but recently switched to high quality beef protein. Head ache,diarrhea,consti?
Sensitivity: If you can temporally associate the onset of new symptoms with something you have changed, stop what you have been doing and see the effects that it has. ...Read more
Hot Chicken Soup!: Since a cold is usually the result of viral infection, and a natural defense against virus is heat (fever), plenty of hot fluids tops the list. Some spices help to open sinus passages, ginger and jalepeno come to mind, but there are many others. You may find discussion with a naturopathic clinician, homeopath or someone trained in chinese herbal medicine very valuable. ...Read more
Have him Checked: Record the events via a "head ache diary" that can be easily downloaded via the cdc. And take the info to your doc. ...Read more
My cousin gets headaches a lot he is 7 1/2 he is also very hot a lot can not keep his weight up doesn't eat much what is wrong?
Can see a doctor: A 7-8 year old child who complains of headaches often and/or who is not growing well, can see his primary care doctor. A pediatrician can interview the parents, examine the child, and work on diagnosing the problem. Some blood tests or other tests may be needed. ...Read more
Headaches: Your headaches could be coming from tension, dehydration, lack of sleep/poor sleep, skipping meals, stress, teeth grinding, sleep apnea/snoring, or chronic sinus problems among other things. See a doctor to get checked out so you can get som ehelp for your headaches. ...Read moreSee 1 more doctor answer
Tell your doctor: You haven't shared how long you've been taking antidepressants, but they all require at least 6-8 weeks for effectiveness. Unfortunately, side effects can happen before these hoped-for positive effects occur. Please talk with your physician about your progress so that your symptoms can be addressed. Dose adjustments, medication changes, or additional helps are possible depending on situation. ...Read more
You r telling me that a drug that takes weeks maybe months to start woking is good for headaches?
Yes: Some meds take weeks to have an effect. If you don't like this option, talk to your doctor about trying another faster acting medicine. ...Read more